Alert archive / Wyoming / Winter Storm Watches in 2021
Winter Storm Watch 3, NWS Riverton, WY
NWS Riverton, WY issued this winter storm watch at Mar 8, 2021, 3:50 AM MST for 8 counties in Wyoming. It took effect at Mar 9, 2021, 8:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 8, 2021, 3:50 AM MST (10:50 UTC)
- In effect from
- Mar 9, 2021, 8:00 PM MST
- Expired
- Mar 9, 2021, 3:09 AM MST
- In force
- Issued by
- NWS Riverton, WY
Counties Big Horn County, WY, Fremont County, WY, Hot Springs County, WY, Johnson County, WY, Natrona County, WY, Sublette County, WY, Sweetwater County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 41 km from the middle of the area, began a volume at 10:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 10.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3465 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
161 WWUS45 KRIW 081050 WSWRIW URGENT - WINTER WEATHER MESSAGE National Weather Service Riverton WY 350 AM MST Mon Mar 8 2021 ...Significant snowfall possible Tuesday night and Wednesday... .A weather system will move through Wyoming Tuesday night and Wednesday. It will bring snow and colder temperatures to areas along and east of the continental divide. WYZ019-020-022-090000- /O.NEW.KRIW.WS.A.0003.210310T0300Z-210311T0000Z/ Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain- Including the cities of Jeffrey City and Casper 350 AM MST Mon Mar 8 2021 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON... * WHAT...Moderate to Heavy snow is possible. Total snow accumulations of 4 to 8 inches is possible. * WHERE...Green Mountains and Rattlesnake Range, Natrona County Lower Elevations, and Casper Mountain. * WHEN...Tuesday night through Wednesday afternoon. * IMPACTS...Plan on slippery or snow covered road conditions. The hazardous conditions would impact the Wednesday morning commute. * ADDITIONAL DETAILS...Interstate 25 and other major highways will be impacted by this storm. Allow extra time to reach your destination. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ WYZ010-011-090000- /O.NEW.KRIW.WS.A.0003.210310T0300Z-210311T0000Z/ Northeast Johnson County-Southeast Johnson County- Including the cities of Buffalo and Kaycee 350 AM MST Mon Mar 8 2021 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON... * WHAT...Moderate to Heavy snow is possible. Total snow accumulations of 4 to 7 inches is possible. * WHERE...Johnson County Lower Elevations. * WHEN...Tuesday night through Wednesday afternoon. * IMPACTS...Plan on slippery or snow covered road conditions. The hazardous conditions would impact the Wednesday morning commute. * ADDITIONAL DETAILS...Interstate 25 and 90, as well as other major highways, will be impacted by this storm. Allow extra time to reach your destination. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ WYZ007>009-090000- /O.NEW.KRIW.WS.A.0003.210310T0300Z-210311T0000Z/ Owl Creek and Bridger Mountains-Bighorn Mountains West- Bighorn Mountains Southeast- 350 AM MST Mon Mar 8 2021 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON... * WHAT...Moderate to Heavy snow is possible. Total snow accumulations of 6 to 12 inches is possible. * WHERE...Owl Creek and Bridger Mountains, Bighorn Mountains West and Bighorn Mountains Southeast. * WHEN...From Tuesday night through Wednesday afternoon. * IMPACTS...Travel could be very difficult. The hazardous conditions would impact the Wednesday morning commute over the mountains passes through the Bighorn mountains. * ADDITIONAL DETAILS...Allow extra time to reach your destination. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ WYZ015-018-090000- /O.NEW.KRIW.WS.A.0003.210310T0300Z-210311T0000Z/ Wind River Mountains East-Lander Foothills- Including the city of Lander 350 AM MST Mon Mar 8 2021 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON... * WHAT...Moderate to Heavy snow is possible. Total snow accumulations 4 to 6 inches is possible in the Lander area. Snowfall of 5 to 9 inches is possible in the mountains. * WHERE...East Slopes of Wind River Mountains and Lander Foothills. * WHEN...From Tuesday night through Wednesday afternoon. * IMPACTS...Plan on slippery or snow covered road conditions. The hazardous conditions would impact the Wednesday morning commute. * ADDITIONAL DETAILS...The Red Canyon area up to South Pass will be impacted by this storm. Allow extra time to reach your destination. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ For more information from the National Weather Service visit http://weather.gov/riw
2 follow-up statements
537 WWUS45 KRIW 082044 WSWRIW URGENT - WINTER WEATHER MESSAGE National Weather Service Riverton WY 144 PM MST Mon Mar 8 2021 ...Significant Snowfall Possible Tuesday Night and Wednesday... .A weather system will move northeast across Wyoming Tuesday night and Wednesday. Colder temperatures and widespread snow are expected in areas along and east of the Continental Divide. WYZ019-020-022-091400- /O.CON.KRIW.WS.A.0003.210310T0300Z-210311T0000Z/ Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain- Including the cities of Jeffrey City and Casper 144 PM MST Mon Mar 8 2021 ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... * WHAT...Moderate to heavy snow possible. Total snow accumulations of 4 to 8 inches in the lower elevations and 8 to 12 inches on Casper Mountain. * WHERE...Green Mountains and Rattlesnake Range, Natrona County Lower Elevations, and Casper Mountain. * WHEN...Tuesday night through Wednesday afternoon. * IMPACTS...Plan on slippery or snow covered road conditions. The hazardous conditions would impact the Wednesday morning commute. * ADDITIONAL DETAILS...Interstate 25 and other major highways will be impacted by this storm. Allow extra time to reach your destination. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ WYZ010-011-091400- /O.CON.KRIW.WS.A.0003.210310T0300Z-210311T0000Z/ Northeast Johnson County-Southeast Johnson County- Including the cities of Buffalo and Kaycee 144 PM MST Mon Mar 8 2021 ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... * WHAT...Moderate to heavy snow is possible. Total snow accumulations of 4 to 7 inches in southern Johnson County, with generally 2 to 4 inches expected around Buffalo and the I-90 corridor. * WHERE...Johnson County Lower Elevations. * WHEN...Tuesday night through Wednesday afternoon. * IMPACTS...Plan on slippery or snow covered road conditions. The hazardous conditions would impact the Wednesday morning commute. * ADDITIONAL DETAILS...Interstates 25 and 90, as well as other major highways, will be impacted by this storm. Allow extra time to reach your destination. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ WYZ007>009-091400- /O.CON.KRIW.WS.A.0003.210310T0300Z-210311T0000Z/ Owl Creek and Bridger Mountains-Bighorn Mountains West- Bighorn Mountains Southeast- 144 PM MST Mon Mar 8 2021 ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... * WHAT...Moderate to heavy snow possible with the potential for 6 to 12 inch accumulations. * WHERE...Owl Creek and Bridger Mountains, Bighorn Mountains West and Bighorn Mountains Southeast. * WHEN...From Tuesday night through Wednesday afternoon. * IMPACTS...Travel could be very difficult at time over Granite and Powder River passes. The hazardous conditions would impact travelers in the Bighorn Range. * ADDITIONAL DETAILS...Allow extra time to reach your destination. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ WYZ015-018-091400- /O.CON.KRIW.WS.A.0003.210310T0300Z-210311T0000Z/ Wind River Mountains East-Lander Foothills- Including the city of Lander 144 PM MST Mon Mar 8 2021 ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... * WHAT...Moderate to heavy snow possible. There is the potential for total snow accumulations of 4 to 6 inches around Lander and 5 to 9 inches over the central and southern portions of the Wind River Range. * WHERE...East Slopes of Wind River Mountains and Lander Foothills. * WHEN...From Tuesday night through Wednesday afternoon. * IMPACTS...Plan on slippery or snow covered road conditions. The hazardous conditions would impact the Wednesday morning commute. * ADDITIONAL DETAILS...The Red Canyon area up to South Pass will be impacted by this storm. Allow extra time to reach your destination. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ For more information from the National Weather Service visit http://weather.gov/riw
655 WWUS45 KRIW 091009 WSWRIW URGENT - WINTER WEATHER MESSAGE National Weather Service Riverton WY 309 AM MST Tue Mar 9 2021 ...Significant Snowfall Expected Tonight and Wednesday... .A weather system will move northeast across Wyoming late this afternoon through Wednesday. Colder temperatures and widespread snow are expected in areas along and east of the Continental Divide. WYZ011-020-100000- /O.UPG.KRIW.WS.A.0003.210310T0300Z-210311T0000Z/ /O.NEW.KRIW.WS.W.0006.210310T0300Z-210311T0000Z/ Southeast Johnson County-Natrona County Lower Elevations- Including the cities of Kaycee and Casper 309 AM MST Tue Mar 9 2021 ...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST WEDNESDAY... * WHAT...Heavy snow expected. Total snow accumulations of 6 to 9 inches. * WHERE...Southeast Johnson County and Natrona County Lower Elevations. * WHEN...From 8 PM this evening to 5 PM MST Wednesday. * IMPACTS...Plan on slippery or snow covered road conditions. The hazardous conditions would impact the Wednesday morning commute. * ADDITIONAL DETAILS...Interstate 25 and other major highways will be impacted by this storm. Allow extra time to reach your destination.. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ019-022-100000- /O.UPG.KRIW.WS.A.0003.210310T0300Z-210311T0000Z/ /O.NEW.KRIW.WW.Y.0018.210310T0300Z-210311T0000Z/ Green Mountains and Rattlesnake Range-Casper Mountain- Including the city of Jeffrey City 309 AM MST Tue Mar 9 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 7 inches, with localized ares up to 9 inches in the eastern Green Mountains. Casper Mountain will see 7 to 11 inches. * WHERE...Green Mountains and Rattlesnake Range and Casper Mountain. * WHEN...From 8 PM this evening to 5 PM MST Wednesday. * IMPACTS...Plan on slippery or snow covered road conditions. The hazardous conditions would impact the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ015-100000- /O.UPG.KRIW.WS.A.0003.210310T0300Z-210311T0000Z/ /O.NEW.KRIW.WW.Y.0018.210310T0300Z-210311T0000Z/ Wind River Mountains East- 309 AM MST Tue Mar 9 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of 6 to 10 inches. * WHERE...Wind River Mountains East. * WHEN...From 8 PM this evening to 5 PM MST Wednesday. * IMPACTS...Plan on slippery or snow covered road conditions. The hazardous conditions would impact the Wednesday morning commute. * ADDITIONAL DETAILS...The Red Canyon area up to South Pass will be impacted by this storm. Allow extra time to reach your destination. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ018-100000- /O.UPG.KRIW.WS.A.0003.210310T0300Z-210311T0000Z/ /O.NEW.KRIW.WW.Y.0018.210310T0300Z-210311T0000Z/ Lander Foothills- Including the city of Lander 309 AM MST Tue Mar 9 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of 4 to 6 inches. * WHERE...Lander Foothills. * WHEN...From 8 PM this evening to 5 PM MST Wednesday. * IMPACTS...Plan on slippery or snow covered road conditions. The hazardous conditions would impact the Wednesday morning commute. * ADDITIONAL DETAILS...The Red Canyon area up to South Pass will be impacted by this storm. Allow extra time to reach your destination. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ007>009-100000- /O.UPG.KRIW.WS.A.0003.210310T0300Z-210311T0000Z/ /O.NEW.KRIW.WW.Y.0018.210310T0300Z-210311T0000Z/ Owl Creek and Bridger Mountains-Bighorn Mountains West- Bighorn Mountains Southeast- 309 AM MST Tue Mar 9 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 10 inches. * WHERE...Owl Creek and Bridger Mountains, Bighorn Mountains West and Bighorn Mountains Southeast. * WHEN...From 8 PM this evening to 5 PM MST Wednesday. * IMPACTS...Travel could be very difficult at time over Granite and Powder River passes. The hazardous conditions would impact travelers in the Bighorn Range. * ADDITIONAL DETAILS...Allow extra time to reach your destination. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ010-100000- /O.UPG.KRIW.WS.A.0003.210310T0300Z-210311T0000Z/ /O.NEW.KRIW.WW.Y.0018.210310T0300Z-210311T0000Z/ Northeast Johnson County- Including the city of Buffalo 309 AM MST Tue Mar 9 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 3 inches. * WHERE...Northeast Johnson County. * WHEN...From 8 PM this evening to 5 PM MST Wednesday. * IMPACTS...Plan on slippery or snow covered road conditions. The hazardous conditions would impact the Wednesday morning commute. * ADDITIONAL DETAILS...Interstates 25 and 90, as well as other major highways, will be impacted by this storm. Allow extra time to reach your destination. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ016-017-100000- /O.NEW.KRIW.WW.Y.0018.210310T0300Z-210311T0000Z/ Upper Wind River Basin-Wind River Basin- Including the cities of Dubois, Riverton, and Shoshoni 309 AM MST Tue Mar 9 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches. * WHERE...Wind River Basin. * WHEN...From 8 PM this evening to 5 PM MST Wednesday. * IMPACTS...Plan on slippery or snow covered road conditions. The hazardous conditions would impact the Wednesday morning commute. * ADDITIONAL DETAILS...Allow extra time to reach your destination. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information from the National Weather Service visit http://weather.gov/riw
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this winter storm watch went out at Mar 7, 10:34 PM MST, 5 hours 16 minutes earlier.
Area forecast discussion, Mar 7, 10:34 PM MST, 5 hours 16 minutes before
Area Forecast Discussion National Weather Service Riverton WY 1034 PM MST Sun Mar 7 2021 .SHORT TERM...(This evening through Monday night) Issued at 123 PM MST Sun Mar 7 2021 As has been the story for the last several days, ridging exists over the region with dry conditions and mostly clear skies. Breezy conditions exist in the usual areas from Rock Springs to Casper and towards Buffalo, but winds are not nearly as breezy as yesterday. Tomorrow will see very similar conditions as today. Not really much to talk about in the first 24 hours of the forecast. Temperates tomorrow will be warmer than today with highs in the 60s across the basins east of the Divide and 40s and 50s west of the Divide. Breezy winds will increase again tomorrow afternoon due to the tightening of the gradient with the next trough moving into the region. This trough has two main pushes of energy. The first will bring snow showers to the west beginning Monday late afternoon and continuing into Tuesday morning. Timing between models is pretty much in line with this, however, amounts are still very uncertain. The pattern change, combined with the fact this system is very disorganized, is keeping the models in a general state of confusion. Initial thoughts across the west for this first part of this system is generally less than an inch in the valleys and one to three inches in the higher elevations with up to four inches possible on the higher peaks of the Tetons and Gros Ventres. The other thing to mention is winds, which will increase Monday afternoon, mainly across the Wind Corridor. Not looking at high wind at this time, however, will monitor for a possible SPS or isolated high wind event. The likely areas for strong, gusty winds are Lander and South Pass/Red Canyon, Casper, and Cody. NAM 700mb flow increases to 50 to 55kts by late Monday afternoon. The saving grace here is the fact that the dynamics should hold back until around sunset, when the mixed layer is not conducive to high wind events. If the dynamics move in earlier than expected, this is when a high wind event could be possible. For now, stayed with guidance and put strong, but not high winds in the grids. The next push of this system will come Tuesday afternoon into Wednesday and will be discussed more in detail in the extended forecast period. .LONG TERM...(Tuesday through Sunday) Tuesday will be unsettled across the west, as a cold front is progged by the models to continue to move slowly east across western sections of the forecast area between Tuesday and Tuesday afternoon. Model QPF totals indicate with around a quarter of an inch of precip expected, which should correlate well with snow amounts in the southwestern mountains reaching the two to four inch with some isolated high amounts expected, with mainly just light accumulations across the rest of the western sections of the forecast area. It will be mainly dry with the exception of some upslope snow expected across the Big Horn mountains by late Tuesday afternoon. Highs on Tuesday will be mainly in the 40s to around 50 east of the Divide and in the 30s across western Wyoming. Between Tuesday night and Wednesday, an area of low pressure will form along the frontal boundary between northeast Utah and northwest Colorado and is progged by the models to move northeast into central Wyoming by 12Z Wednesday. A decent amount of low level moisture and model QPF values around a quarter of an inch are expected across a good portion of the area through Wednesday. The models continue to indicate that the band of heavier snow will be lined up from southwest to northeast from central Sweetwater county to central Johnson county. This is mainly due to upper level dynamics and a jet couplet that occurs from 06Z Wed through 18Z Wed. The west and far northern sections of the forecast area can expect only scattered and mainly light snow from Tuesday night through Wednesday. High temps will be in the 30s for the most part on Wednesday. The light snow will end on Wednesday night as the system shifts east of the region. Thursday through Saturday should remain generally dry across much of the forecast area. Highs temps will be in the 30s and 40s for Thursday. Models have Friday and Saturday being dry with a slow warming trend into next weekend, with milder high temperatures. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1033 PM MST Sun Mar 7 2021 East of the Divide...KCOD/KCPR/KLND/KRIW/KWRL Terminals VFR conditions with variable mid and high level cloudiness are expected at area terminals through the period. Windy southwest wind will develop at KCPR by midday. KCOD and KLND have the potential for low-level wind shear overnight with some strong winds likely mixing down at times at both terminals. A strong Pacific cold front will push eastward with strong west to northwest developing at KCOD and KRIW by around 09Z Tuesday. West of the Divide...KBPI/KJAC/KPNA/KRKS Terminals VFR conditions with considerable high-level cloudiness expected through about 00Z Tuesday. Precipitation is expected to break out across the far west between 01Z and 03Z. Although the precipitation could begin as rain, it will turn quickly to snow. KJAC will be the main terminal most impacted by this snow with a period of 2 to 4 hours of IFR conditions expected. Farther southeast including the KBPI and KPNA terminals, will have VCSH in each terminal as confidence is relatively low on the extent/timing of the snow at those terminals. KRKS is expected to remain dry through the TAF period. Strong west to northwest winds are expected late Monday night as a Pacific cold front pulls across the area. Western mountains will become obscured between 00Z and 03Z Tuesday, and remain so through the forecast period. Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for the latest information on icing and turbulence forecasts. && .FIRE WEATHER... Issued AT 123 PM MST Sun Mar 7 2021 Continuing dry and mainly quiet conditions through tomorrow. Breezy conditions exist across the usual areas this afternoon, and will diminish after sunset. Temperatures will also continue to be much above normal today and tomorrow. Monday afternoon will see south to southwest winds increase across the Wind Corridor as well as South Pass and Lander Foothills and the Cody Foothills. Winds will be strong by late Monday afternoon but are not expected to meet high wind criteria at this time. Monday late afternoon and overnight will see scattered snow showers across the west, but accumulations will be low. Tuesday afternoon into Wednesday will see a decent push of moisture across most of the region. The most favorable area for snowfall will be from South Pass into Johnson County Wednesday morning. Some of the precipiation may fall as rain or rain mixed with snow, before becoming all snow. Much of the snow that falls will melt quickly due to the warm temperatures. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...Fisher LONG TERM...Troutman AVIATION...Murrell FIRE WEATHER...Fisher
Hazardous weather outlook, Mar 7, 2:01 PM MST, 13 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 201 PM MST Sun Mar 7 2021 WYZ001>020-022>030-082100- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 201 PM MST Sun Mar 7 2021 This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...This Afternoon and Tonight. Elevated fire weather in central Wyoming due to gusty winds and low humidity in the afternoon. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Monday...Elevated fire weather is expected in parts of central and southern Wyoming due to gusty winds and low humidity in the afternoon. Tuesday night and Wednesday...There will be an increasing chance of snow along and east of the continental divide. Significant snowfall is possible in some places. .SPOTTER INFORMATION STATEMENT...
Nearby
Winter Storm Watches in Wyoming, 2021Every winter storm watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.